# SDR F3LA200800598

- Difficulty date: September 4, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C050516.  DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 262FF HAS CORROSION ON LOWER SURFACE.  MX R&R FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 53-42-12 PB 401.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
